# SDR 97ZZZX2666

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41SA
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040023
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trunnion Tee
- Part number: 521304011
- Condition: Broken
- Location: Nlg
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED SEVERE NOSE SHIMMY ON LANDING.  AIRCRAFT NOSE GEAR WAS JACKED UP AND FOUND BOTH TEE EXTRUSIONS BROKEN WHICH ARE PART OF THE PRIMARY STRUCTURAL SUPPORT FOR THE NOSE LANDING GEAR TRUNNION.
